# SDR ASAA2019071330025

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 22,519 hours, 7,377 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 10785
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 22,516 hours, 7,375 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 ENGINE IDG FREQUENT SERVICING. GROUNDED - YES. UPON FURTHER INSPECTION FOUND EVIDENCE OF OIL IN TR NEAR 7 O'CLOCK BLOCKER DOOR AND STREAKING FWD FROM THE IDG AIR/OIL COOLER. PRECAUTIONARY PERFORMED IDG OIL STATIC LEAK CHECK AND FOUND MINIMAL PRESSURE DROP. REMOVED AND REPLACED #2 IDG AIR OIL COOLER REF AMM 24-11-21. LEAK CHECK GOOD.
